

29th Mediterranean Conference on Control and Automation

MED 2021

JUNE 22 – 25 2021, BARI, ITALY, <u>hiip://med2021.poliba.it</u>

Online Workshop

Toward Industry 5.0

Sustainable and Regenerative Economy with Focus on Smart Small Towns

JUNE 22, 2021

09:00 am – 1:20 pm REFERENCE TIME ZONE: CENTRAL EUROPEAN SUMMER TIME (CEST)

> 00:00 am – 4:20 am **Los Angeles**, USA West Coast (PDT) 3:00 am - 7:20 am **New York**, USA East Coast (EDT) 8:00 am - 12:20 pm **London**, Central Europe (BST) 11:00 am – 3:20 pm **Dubai**, United Arab Emirates (GST) 3:00 pm – 7:20 pm **Beijing**, China (CST) 4:00 pm – 8:20 pm **Tokyo**, Japan (JST) 5:00 pm – 9:20 pm **Sydney**, Australia (AEST)

Mode of presentation

Online via Zoom

Organizers

Paolo Dario	The BioRobotics Institute, Scuola Superiore Sant'Anna, Pisa, Italy
Barbara Bonciani	Livorno Municipality, Italy, RETE (Association for the Collaboration of Ports and
	Cities), Associate Researcher, CNR-IRCrES
Rossella Raso	The BioRobotics Institute, Scuola Superiore Sant'Anna, Pisa, Italy

REGISTER HERE TO THE WORKSHOP:

hiips://controls.papercept.net/conferences/scripts/reglogin.pl?ConfID=293

ACCESS HERE THE WORKSHOP SESSION:

hiips://med2021.tsdigitalweb.it/ W3 ROOM Gallipoli Tutorial and Workshop Session TuA03 MED 2021



29th Mediterranean Conference on Control and Automation



JUNE 22 – 25 2021, BARI, ITALY, hiip://med2021.poliba.it

ABSTRACT

This Workshop is driven by the increasing worldwide attention for a sustainable economy in virtually all industrial sectors, and is inspired by the Conference venue, which is the Region of Puglia in Southern Italy.

The major cities (provinces) in Puglia count less than 320.000 inhabitants and, in addition, the limited extension of their territory makes them a representative example of "**Smart Small Towns**", a definition that is somehow alternative to the concept of "Smart Cities", but that reflects very well the status and the aspirations of a large fraction of populated areas worldwide. In fact, Europe barely counts 16 cities with more than 1 million inhabitants, whereas the "rural" areas and communities in Europe are home to more than half of the EU population. Actually, among the priorities given by the Cork Declaration 2.0, which sets out the expectations and aspirations of rural areas in Europe, there are actions for turning such rural villages into "Smart" Small Towns.

This Workshop aims at analysing the obstacles that citizens living in Small Towns cope with (logistic connections, digital impairment, services, safety, healthcare, assistance to elderly, culture, etc.), and at understanding if and how Robotics and Automation could help to deliver sustainable daily-life solutions to improve socio-economic welfare, well-being, and quality of life.

Novel technological solutions and economic paradigms will be considered during the presentations, with particular attention to those sectors which have been severely hit by the recent Covid-19 pandemic, such as health, tourism, agriculture, food and accommodation, etc., while dealing with the increasingly crucial issues of the digital transition and energy sustainability in the paradigm of "Industry 5.0" (which refers to total Sustainability, including Human Centric and Circular Economy, Regeneration and more. This concept has been illustrated in the recent report of the European Commission on Industry 5.0, entitled "Towards a sustainable, human-centric and resilient European industry".

MED 2021

29th Mediterranean Conference on Control and Automation

JUNE 22 – 25 2021, BARI, ITALY, hip://med2021.poliba.it

WORKSHOP PROGRAM

Workshop Session: TuA03

30 min 30 min 30 min 40 min	9:00 am - 09:30 am - 10:00 am - 10:00 am - 10:30 am	Paolo Dario Paolo Pagano Moderator: Barbara Bonciani	Scuola Superiore Sant'Anna, Pisa, Italy Joint Laboratory CNIT (Italian Interuniversity Consortium for Telecommunications), Italy. Port System Authority of the Northern Tyrrhenian Sea, Livorno, Italy Speakers & Audience City councillor for port and city-port	Setting the Stage. Introducing the Concept of Industry 5.0 and of Smart Small Towns Port of the Future: Innovating ICT Services in the 5G Era
30 min	10:00 am 10:00 am - 10:30	Moderator: Barbara Bonciani	Interuniversity Consortium for Telecommunications), Italy. Port System Authority of the Northern Tyrrhenian Sea, Livorno, Italy Speakers & Audience City councillor for port and city-port	Services in the 5G Era
	- 10:30	Barbara Bonciani	City councillor for port and city-port	The Impact of Ports Automation on
40 min				The Impact of Ports Automation on
	10:30 am	Barbara Bonciani	integration of Livorno Municipality, Italy. RETE (Association for the Collaboration of Ports and Cities), Italy	Human Work-Force
20 min per speaker	– 11:10 am	Massimo Clemente	CNR-IRISS (Research Institute for Developmental Innovation and Services), Naples, Italy. Director. RETE (Association for the Collaboration of Ports and Cities), Italy	Planning
30 min	11:10 am – 11:40 am	Moderator: Paolo Dario	Speakers & Audience	
40 min		Debora Pereira and Gastone Ciuti	Scuola Superiore Sant'Anna, Pisa, Italy	Citizen-centered and sustainable robotics for smart small towns
20 min per speaker	11:40 am - 12:20 am	Michelle Johnson	University of Pennsylvania, Philadelphia, USA	Leveraging Robots and Automation to deliver Affordable Rehabilitation Care. (pre-recorded video)
30 min	12:20 am – 12:50 am	Moderator: Paolo Dario, Barbara Bonciani	Speakers & Audience	
10 Min	12:50 am – 1:00 pm	Paolo Dario, Barbara Bonciani		
55P 3300 200 55P 300	eaker min min per eaker	Imin per eaker am Imin 11:10 am Imin -11:40 am Imin -11:40 am Imin -12:20 am Imin -12:50 am Imin 12:50 am	Imin per eakeramMassimo ClementeImin11:10 am -11:40 amModerator: Paolo DarioImin11:40 am -12:20 amDebora Pereira and Gastone CiutiImin per eaker11:40 am -12:20 amModerator: Paolo DarioImin per eaker11:20 am -12:20 amModerator: Paolo Dario, Barbara BoncianiImin12:20 am -12:50 am -1:00 pmModerator: Paolo Dario, Barbara Bonciani	Imin per eakeramMassimo ClementeDevelopmental Innovation and Services), Naples, Italy. Director. RETE (Association for the Collaboration of Ports and Cities), ItalyImin11:10 am - 11:40 amModerator: Paolo DarioSpeakers & AudienceImin11:40 am - 12:20 amDebora Pereira and Gastone CiutiScuola Superiore Sant'Anna, Pisa, ItalyImin per eaker11:40 am - 12:20 amModerator: Michelle JohnsonScuola Superiore Sant'Anna, Pisa, ItalyImin12:20 am - 12:50 amModerator: Paolo Dario, Barbara BoncianiSpeakers & AudienceImin12:50 am - 1:00 pmPaolo Dario, Barbara BoncianiSpeakers & Audience